I have had bad/ severe reactions to ssri drugs. Tried trypto's made depression worse. Currently take lamictal for depression and klonopin for anxiety/panic disorder. Lexepro started panic attacks and still have them one year later. I still have spotty panic attacks and depression with the use of said drugs. Upped the dose of lamictal from 25 to 50 mg. a day and now have insomnia with depression. Klonopin seems to work well for anxiety but not the panic attacks. Still waiting for a depression med that works. By the way .5mg klonopin mornings and evenings. Any thoughts anyone?
As you are having a bad time with these meds how about going with out any and see if you feel better, but dont stop without doing it Very slowly as the withdrwal symptoms arent very nice.The Lexapro should have been withdrawn slowly aswell. Make it a test for your self tell your Doctor first and do it under his supervision,Sometimes if you have been on a lot of Meds a break may help and you may find you feel okay sometimes we are plain old used to taking something how about you make that somethiong a good Multi Vitamin.
Never said I had bad time with both meds. I took 1 10mg. lexepro 1 time. Before that day I never knew what a panic attack nor anxiety was. Even today I still have panic attacks. If you read my profile I have had depression pretty much all my life, so the same ole me with the same ole depression would not be moving forward. The Klonopin as stated has kept the anxiety at bay. Still have panic attacks. Don't know if lamictal is working because it alone keeps me awake. No sleep, no happy. Sorry if I miss worded in first post. People know inside when things just aren't right. If you experience what I have, you will know. Have found several people with very bad lexepro reactions. Some have never completely recovered.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.